Jump to content

insight please


Recommended Posts

reinstated back to .25mg clonzepam about a month ago.  basically did c/d from.25mg.  intense withdrawl for 2 weeks reinstated.  my head always feels stuffy, cramp like feelings in legs ,  burning sensations and zaping that goes through my body(not near as intense as the c/d).  Dr. not experienced in tapering but is sending me to a psychiatrist who is considered an expert.  not able to see psy. for 1.5 months.  I dont want to wait that long!  A few ?'s for BB's.  Do I need to up my dose to try and get my body feeling normal before tapering, or do you always have some sort of weird feelings throughout your tapering and healing process.  the feelings i have at the moment are normally very tolerable. Is crossing over to valium a good option(been reading on site about bad depression associated with valium)? I believe if i were to present a good option to the Dr. she would start the process of tapering.  does anyone know a good crossover option from clonazepam to valium?  any insight will be helpful. thanks!
Link to comment
Share on other sites

order the Ashton manual and give it to your doc www.benzo.org.uk .it deals specifically with vallium tapers and c/os.
Link to comment
Share on other sites

Hi Howie,

 

A reinstatement can be touch and go, IMO.  I have seen many buddies reinstate and not feel any better for it at all; sometimes we just don't stabilize.  You could try increasing your dose, but there is absolutely no guarantee that you are going to feel any better.  I felt dreadful throughout my tolerance withdrawal and my six month Klonopin taper, no matter if I up-dosed or held for weeks on end!  I saw other buddies enjoying windows but not me. 

 

If you want to talk to your doctor about a possible Valium cross-over, I would do as David49 suggested and print off a copy of the Ashton manual.  But please bear in mind that a cross-over to Valium does not mean that you will be withdrawal free, and it has been known to exacerbate depression.

 

Hope you feel better soon.

Link to comment
Share on other sites

×
×
  • Create New...